# SDR FDEA201006172045

- Difficulty date: June 17, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Damaged
- Location: Bs 440-644.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK LBL 45.5 STA 440 TO 644.5 GOUGED IN SEVERAL AREAS.   REMOVED GOUGES AND FOUND PART TO BE OUT OF LIMITS IAW SRM 53-00-52, FIG 101 DET 1, PG 102.  ORIGINAL MATERIAL IS .230, REMAINING MATERIAL .195, A REMOVAL OF .035.   FABRICATED SEAT TRACK FROM BAC1520-792, 7178-T6511, BATCH NR 0001864040 IAW DWG 143N5086. LOCATED AND DRILLED IAW SRM 51-30-01. TREATED AND PRIMED IAW SRM 51-10-  02, TOP COAT IAW AMM 51-21-10-7. INSTALLED TRACK IAW SRM 51-40-02. PART MARKED IAW GMM 7-0-1001-1, STA 440- 644.5, LBL 45.5. CATEGORY "A". MAJOR REPAIR.
